# SDR ABXA080122

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N789AX
- Make and model: Boeing 767281
- Aircraft serial: 23022
- Aircraft time: 48,560 hours, 38,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT STA RNO, MAINTENANCE FOUND EMERGENCY LIGHTS INOP.  BOTH PRIMARY AND SPARE BATTERY PACK DEAD.  REMOVED AND REPLACED PRIMARY AND SPARE BATTERY PACKS AND BATTERY CHARGERS IAW B767 AMM 33-51-07-02.  EMERGENCY LIGHTS OPS CHECKED GOOD.  ALL PARTS REMOVED WERE 'F' CLASS.
